MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47451
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to the initial reporter: pt came in emergently due to rupture.(b)(6) (b)(6) 2022 ((b)(4)) the first device (g47452, lot e4201640) did not land in the right place due to operator error.A lack of upward force in holding the device into position caused the problem.On ((b)(6)) they had to use second device (g47451, lot e4202793) because the first device was not in the proper place.When they tried to use the second device, the trigger wires could not be pulled out.They used as much force as they could use.They then intentionally broke apart the device to get ahold of the wires to release the graft from the delivery system.While retracting the wires, the graft was pushed back out of place by blood flow forces.It was not sitting correctly within the first device.((b)(4)) a third device (g47470, lot e3923818) would not track up because of the way that the second device was placed.The procedure was then aborted.Patient outcome: according to the initial reporter, the patient did experience an adverse effects due to this occurrence.The patient lost 1.5 units of blood and did not achieve proximal seal.Unknown if the patient did require an additional procedures due to this occurrence.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key13534327
Report Number3005580113-2022-00021
Device Sequence Number4073436
Product Code MIH
UDI-Device Identifier10827002474519
UDI-Public(01)10827002474519(17)241230(10)E4202793
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2022
Report Date (Section F) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2024
Device Model NumberG47451
Device Catalogue NumberZDEG-P-34-154-PF-US
Device Lot NumberE4202793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/18/2022
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer02/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2022
Date Device Manufactured12/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA02/15/2022